# SDR FCPR201000233

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: General aviation
- Aircraft: N6562C
- Make and model: Cessna 411A
- Aircraft serial: 414A0015
- Engine: Cont TSIO520*
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Screw
- Part number: A3205
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOW PITCH OUT OF SPECIFICATION, UPON DISASSEMBLY OF DOME FOUND LATCH SCREW HAD BACKED OUT 5 TURNS.  LOCKING PORTION OF SCREW WAS WORN AND NOT EFFECTIVE.
